On some Zarankiewicz numbers and bipartite Ramsey numbers for quadrilateral

Janusz Dybizbański , Tomasz Dzido , Stanislaw Radziszowski

Abstract

n/a
Author Janusz Dybizbański II
Janusz Dybizbański,,
- Institute of Informatics
, Tomasz Dzido II
Tomasz Dzido,,
- Institute of Informatics
, Stanislaw Radziszowski
Stanislaw Radziszowski,,
-
Journal seriesArs Combinatoria, ISSN 0381-7032
Issue year2015
Vol119
Pages275-287
Keywords in EnglishZarankiewicz number, Ramsey number, projective plane
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2015 = 0.265 (2) - 2015=0.278 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back